# SDR 2003FA0000683

- Difficulty date: June 19, 2003
- Submitted: July 2, 2003
- Operation: General aviation
- Aircraft: N8364N
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8118060
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711961
- Condition: Cracked
- Location: Rt Engine
- Part time: 10,325 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT TUBE CRACKED AT TOP RIGHT ENGINE ATTACH BELOW MOUNT CUSHION.  FOUND CRACK ON 100 HOUR INSPECTION.
